# SDR R61A2023072600121

- Difficulty date: July 6, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 23,349 hours, 15,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT DRAIN MAST, FWD STIFFENER ANGLE AT FR 86-87 CORRODED. R&R IAW SRM 51-41-01, 51-43-03, 51-41-02.
